# SDR MWEA99140

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39161842N
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AFT WHEEL WELL JAMB TO KEEL FITTING IS CRACKED.  MTC FABRICATED, INSTALLED NEW FITTING, REMOVED AND REPLACED SHANKED OUT BOLT.
